# SDR ASAA2023041242836

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,074 hours, 8,700 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL360 ENGAGGED "A" AUTOPILOT. AFTER 5 MINUTES, AUTOPILOT DISENGAGED. RE-ENGAGED "A" AUTOPILOT, AND AFTER 5 MINUTES, AUTOPILOT DISENGAGED AGAIN. ENGAGED "B" AUTOPILOT, "B" WORKS FINE. GROUNDED - YES. ACCOMPLISHED DFCS BITE B737-900 FIM 22-11 TASK 801. FOUND FAULT " 22-11186 TRIM CMD RESPSE MON" ON CHANNEL A FLIGHT LEG 1 @ 36000 FT. ACCOMPLISHED FIM 22-11 TASK 854. ALL TESTS PASS. NO HISTORY PAS 30 DAYS.
